# SDR R61A2019100218148

- Difficulty date: September 18, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17085667001
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT STRUCTURE FRAME 80 STRINGERS 25-26R, ANGLE SUPPORT FOUND CORRODED.  REPLACED THE SUPPORT ANGLE IAW SRM 51-41-02 & 51-43-03.
